# SDR SWAA2022030366900

- Difficulty date: February 2, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231EF
- Condition: Delaminated
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231EF IS DELAMINATED ON UPPER SURFACE. / [01] DUE TO THE EXTENT OF DAMAGE; REPLACED FLOOR PANEL 231EF IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-51-81 ITEM 35.;[02] VERIFIED CORRECTIVE ACTION 1.
